Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Waxed upper lip, skin ripped off. On neosporin, new skin grew back, not the same color. Chances of skin being same color and texture as rest of face?

I got my upper lip waxed and it turns out that, aside from the hair, about 1 or 2 layers of skin on each side above my upper lip (about 3/4 of an inch in length each)were ripped off as well! It seems as though if 1 more layer had been ripped off it may have even bled, I put on Neosporin that whole night. The next morning I covered the spots with foundation despite the fact that they were still open cuts. In the afternoon (make-up free) I kept putting Aquaohor on it. The next day a layer of skin grew and later began to peel. Today the skin s all finished peeling and seems to be healed, however, the skin texture on both affected areas is different from the rest of the skin on my face as well as a shade or two browner than the rest of my face (I m Latina so I m naturally tan). The affected areas are noticeabley different and I don t want to wear make-up everyday for the rest of my life. Is tanning out of the question and for how long? More importantly, is there any chance that the areas will end up being the same texture and color as the rest of my face?? If so, how long will it take? If not, what can I do to get it that way?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  857
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM..,
waxing will get pigmentation...,
But it will subside within few days...without any..,
So don't worry..,
But for better results go for..,
Use of SUNSCREEN LOTION..morning times..,
Night times use...Moisturizing cream with Aloevera...
ELOVERA...MF..Gracewell company...will give good result..,
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor